# SDR SWAA2021090300476

- Difficulty date: July 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 141A8372U1
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD UPPER SEAL DEPRESSOR CRACKED ; / [01] REMOVED FSD UPPER SEAL DEPRESSOR IAW SRM 51-40-02; [02] LOCATED AND DRILLED FSD UPPER SEAL DEPRESSOR PN# 141A8372U1; PO# 830436 IAW SRM 51-40-05 AND IAW DWG#141A8370. OK TO INSTALL; [03] VERIFIED LOCATE AND DRILL OF FSD UPPER SEAL DEPRESSOR PER SRM 51-40-05 AND REF DWG 141A8370; OK TO INSTALL; [04] INSTALLED FSD UPPER SEAL DEPRESSOR IAW SRM 51-40-02; IAW DWG#141A8370; [05] VERIFIED INSTALLATION OF FSD UPPER SEAL DEPRESSOR PER SRM 51-40-02 AND DWG 141A8370; [06] ADDED PART REQUIREMENT; [07] VERIFIED ADDED PART REQUIREMENT
